SERMs and Medication reactions...

  1. Registered User
    MrOneEyedBoh's Avatar
    Join Date
    Dec 2007
    Posts
    84
    Answers
    0

    SERMs and Medication reactions...


    i was wondering if Torem cannot be taken with any certain types of meds? the only one that im on it a tricycline for acne. ( solodyn ) and my acne has BEEN gone, but the doc says to stay on it.. any reactions?

  2. Registered User
    MrOneEyedBoh's Avatar
    Join Date
    Dec 2007
    Posts
    84
    Answers
    0


    ump
  3. Registered User
    ozarkaBRAND's Avatar
    Stats
    5'9"  175 lbs.
    Join Date
    May 2007
    Posts
    4,279
    Answers
    0


    look here >> http://www.rxlist.com/cgi/generic/toremifene_ad.htm

    bottom of the page, that should help.
    •   
       

  4. Registered User
    MrOneEyedBoh's Avatar
    Join Date
    Dec 2007
    Posts
    84
    Answers
    0


    ahhhh THANK YOU. ya have bb,com? ive got more reps there then here. if not Thanks alot.
  5. Registered User
    MrOneEyedBoh's Avatar
    Join Date
    Dec 2007
    Posts
    84
    Answers
    0


    DRUG INTERACTIONS

    Drugs that decrease renal calcium excretion, eg, thiazide diuretics, may increase the risk of hypercalcemia in patients receiving FARESTON. There is a known interaction between antiestrogenic compounds of the triphenylethylene derivative class and coumarin-type anticoagulants (eg, warfarin), leading to an increased prothrombin time. When concomitant use of anticoagulants with FARESTON is necessary, careful monitoring of the prothrombin time is recommended.

    Cytochrome P450 3A4 enzyme inducers, such as phenobarbital, phenytoin, and carbamazepine increase the rate of toremifene metabolism, lowering the steady-state concentration in serum. Metabolism of toremifene may be inhibited by drugs known to inhibit the CYP3A4-6 enzymes. Examples of such drugs are ketoconazole and similar antimycotics as well as erythromycin and similar macrolides. This interaction has not been studied and its clinical relevance is uncertain.





    can anyone put that in layman's terms?
  6. Registered User
    MrOneEyedBoh's Avatar
    Join Date
    Dec 2007
    Posts
    84
    Answers
    0


    bumpp
  7. Registered User
    MrOneEyedBoh's Avatar
    Join Date
    Dec 2007
    Posts
    84
    Answers
    0


    bump
  8. Registered User
    bassgod272's Avatar
    Join Date
    Oct 2007
    Posts
    2,382
    Answers
    0


    Quote Originally Posted by MrOneEyedBoh View Post
    DRUG INTERACTIONS

    Drugs that decrease renal calcium excretion, eg, thiazide diuretics, may increase the risk of hypercalcemia in patients receiving FARESTON. There is a known interaction between antiestrogenic compounds of the triphenylethylene derivative class and coumarin-type anticoagulants (eg, warfarin), leading to an increased prothrombin time. When concomitant use of anticoagulants with FARESTON is necessary, careful monitoring of the prothrombin time is recommended.

    Cytochrome P450 3A4 enzyme inducers, such as phenobarbital, phenytoin, and carbamazepine increase the rate of toremifene metabolism, lowering the steady-state concentration in serum. Metabolism of toremifene may be inhibited by drugs known to inhibit the CYP3A4-6 enzymes. Examples of such drugs are ketoconazole and similar antimycotics as well as erythromycin and similar macrolides. This interaction has not been studied and its clinical relevance is uncertain.





    can anyone put that in layman's terms?
    Do you take any prescription medications that decrease calcium in your kidneys? Do you take any blood thinners? Do you take any antibiotics for bacterial infections? Do you take dilantin or any medications for seizures? If you answered no to all of these questions, you'll be fine. If you take anything that decreases the amount of calcium in your kidneys, then torem can possibly induce hypercalcemia(high levels of calcium in the blood.) If you take blood thinners, then you must have your doctor perform the prothrombrin time more frequently and monitor it more closely than usual. Prothrombrin time is a test that shows the time needed for clot formation after a substance called thromboplastin (+ calcium) has been added to plasma. In layman's terms, it shows how long it takes for blood clotting to occur. If you take anti-seizure medications like dilantin(phenytoin), they can lower torem's metabolism. They decrease its half-life basically, so it breaks down in your system quicker than it's supposed to. Erythromycin and other antibiotics for bacteria infections can also inhibit torem's metabolism. The erythromycin interaction has not been studied though, so that particular interaction is uncertain at the moment. Make sense now??
  9. Registered User
    MrOneEyedBoh's Avatar
    Join Date
    Dec 2007
    Posts
    84
    Answers
    0


    thanks...now i do take a minocycline ( acne medicine, its solodyn )

    http://www.solodyn.com/

    that means that i cannot take the torem and the antibiotic right? how long would i have to wait to stop the medicine before i start the PCT
  •   

      
     

Similar Forum Threads

  1. Bad reactions to SAM-e
    By ddown in forum Supplement Logs
    Replies: 0
    Last Post: 05-20-2010, 07:59 PM
  2. GABA reactions
    By SwordBurn in forum Supplements
    Replies: 29
    Last Post: 09-16-2007, 03:39 PM
  3. steroid reactions
    By jason112233 in forum Anabolics
    Replies: 8
    Last Post: 07-12-2004, 10:40 PM
  4. Reactions to T-1 Final formula while in Sun?
    By neckcrank in forum Anabolics
    Replies: 5
    Last Post: 08-14-2003, 01:13 PM
  5. allergic reactions
    By Blazer in forum Anabolics
    Replies: 2
    Last Post: 04-14-2003, 09:53 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in